# SDR DALA2021020800704

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 61,697 hours, 20,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURINNG INSPECTION MAINTENANCE FOUND CRACK ON STABILIZER STRAP STA 1620 AND 45 LBL AT AFT CARGO COMPARTMENT. STRAP REPAIRED PER SRM. (LP 1723539)
